The solution of an open problem given by H. Haruki and T.M. Rassias

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Haruki and Rassias [1] generalized the Poisson kernel in two dimensions and discussed integral formulas for each case. They presented an open problem for an integral formula. In this paper, we give a solution to that problem.

Original languageEnglish
Pages (from-to)261-263
Number of pages3
JournalJournal of Applied Mathematics and Stochastic Analysis
Volume12
Issue number3
DOIs
Publication statusPublished - 1999
Externally publishedYes

Keywords

  • Integral Formula
  • Poisson Kernel

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The solution of an open problem given by H. Haruki and T.M. Rassias'. Together they form a unique fingerprint.

Cite this